# SDR AALA971618

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1581-1601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN L.52 STA 1581 - STA 1601.  INSTALLED STRAP IN L.52 PER ESO 7349 DATED 8-26-97.  TST:  77,609.  CYCLES:  23,351.  (X)
